Help me please. I am still trying to figure out when I am herxing.
I have been on Azithromycin 250 twice a day and Rifampin 150 twice a day since November 30th and I remain and those dosages.
Four weeks after I started I began to feel sicker than normal and that lasted for about three weeks. I began to feel better around the 17th of January.
Now barely a week later, but on the second 4th week mark, I begin to feel sick all over again. This time I have a general sick feeling, shakey, anxiety, major neck issues and now a constant nausea that seems to originate from my throat. Like a lump sensation in my throat that gives me strong nausea. I also feel cold more easily. Also I have spots of what feels like slight numbness in different parts of my body to include by tongue and inside my throat! I don't really have pain other than my neck. Just a weak, shakey, nauseas feeling that is worse to me than pain.
Is this herxing? Anyone else gets nausea with herxing?
Please enlighten me. I am freaking out and don't know what to do.
Posts: 138 | From US Virgin Islands | Registered: May 2012
| IP: Logged |
these things are very hard to nail down....but in my opinion this sounds like a herx. Make sure you are doing everything you can to flush out all the toxins...lemon water, milk thistle to name a few.
Hang in there
-------------------- On my journey to wellness - One day at a time. Posts: 989 | From NJ | Registered: Sep 2008
| IP: Logged |
Frequent Contributor (1K+ posts)
Member # 12606
In my opinion, it can be rather difficult to determine whether or not a negative reaction from taking an antibiotic is due to a possible herx or due to a potential side effect of that antibiotic.
For example, Rifampin, one of the antibiotics that you mentioned that you were taking has been known to induce both hypothyroidism and adrenal insufficiency.